# SDR DALA2015101306102

- Difficulty date: October 12, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 51,214 hours, 18,496 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERNAL SKIN HAS 2 EA DENTS AT FWD LOWER SECTION.  DENT NR 1 WITH A 0.8" DIAMETER FOUND CREASED ON AFT CARGO DOOR EXTERNAL SKIN FWD LOWER SECTION.  DENT NR 2 FOUND TO BE A PREVIOUS DENT ON LOG 0987482. TRIMMED-OUT DENT 1 TO A 0.8" X 0.8" DIAMETER  AND ACCOMPLISHED A PERMANENT REPAIR CATEGORY A IAW SRM 52-30-01, FIG 201, REPAIR 2.  INSTALLED ID TAG IAW PS 900-5-1, NR 04.
